# SDR CALA2025110210791

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: R53370268
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT HOLE NR 3 STR 30LT AT APROX BTW 1 & 2 O'CLOCK POSITION (INTERNAL VIEW) WITH 76% FSH IN THE FWD SKIN LAYER. PERFORMED OVERSIZING REPAIR AT LT AND RT FR35 SIDESHELL IAW EC/RA 5330-07616.
